Volume 17, Number 4
Previous Issue Next Issue

Yu Lin Zhao & Guang Wei Yuan

J. Comp. Math., 17 (1999), pp. 337-352

Preview Full PDF 156 1823 Abstract

Min Fu Feng, Xiao Ping Xie & Hua Xing Xiong

J. Comp. Math., 17 (1999), pp. 353-368

Preview Full PDF 165 1913 Abstract

Hua Zhong Tang & Ning Zhao

J. Comp. Math., 17 (1999), pp. 369-378

Preview Full PDF 157 1870 Abstract

Chuan Ju Xu

J. Comp. Math., 17 (1999), pp. 379-396

Preview Full PDF 160 1812 Abstract

Hai Jun Wu & Rong Hua Li

J. Comp. Math., 17 (1999), pp. 397-418

Preview Full PDF 297 1934 Abstract

Jian Li

J. Comp. Math., 17 (1999), pp. 419-424

Preview Full PDF 178 1766 Abstract

Bing Sheng He

J. Comp. Math., 17 (1999), pp. 425-434

Preview Full PDF 166 1790 Abstract

Xiao Qing Jin, Vai Kuong Sin & Jin Yun Yuan

J. Comp. Math., 17 (1999), pp. 435-440

Preview Full PDF 167 1781 Abstract

Jing Jun Zhao, Ming Zhu Liu & Shen San Qiu

J. Comp. Math., 17 (1999), pp. 441-448

Preview Full PDF 149 1797 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard